# An adult female called worried because she took 2 Aleve® for her headache and then noticed that the pills expired 5 years ago.
# An adult woman called because a battery leaked out of her personal massager and she was concerned about battery acid burns.
# An emergency room called regarding a 29 year old male patient who had chewed and swallowed a fentanyl transdermal patch in an attempt to get high. He was found unresponsive by his mother and brought in via ambulance.
# An adult male called concerned about his friend who drank a very large amount of alcohol over the course of the previous evening after losing his job. His friend had vomited numerous times and had very garbled speech but is awake.
# An adult female called after she accidentally took 2 of her melatonin tablets.
# A 20 year old college student drank 2 Red Bulls® and took 6-7 Ritalin® tablets that belonged to a friend to help her stay awake and concentrate to study for a big exam. She stated she was having palpitations, vomiting and tremors.
This post drew interest from a local TV station, which then did a report on the poison center's funding problems. Incidentally, the nationwide number for poison control is 1-800-222-1222. Link -via Metafilter